It is currently Sat Aug 19, 2017 10:57 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: one day on feel jacked
PostPosted: Sat Sep 21, 2013 12:26 am 
Offline
Average Poster
Average Poster

Joined: Sat Sep 21, 2013 12:12 am
Posts: 6
Started on film yesterdayforhydrocodone problem on 8mg films dosage is half film twice a day.I took first half last night was high as beck and up all night itching and dry mouth,this morning I took half a half and was weird all morning everything was loud irritating like I had taken too many hydrocodone so didn't redose this evening I'm in slight wd now aches starting but that's bout it help I don't know what the hell to do and need to work and not wd and not be weird as hell is tis at all normal ??? I'm 110 lbs 5'4 female if that matters I'm so stressed out I just want to be better :((


Top
 Profile  
 
PostPosted: Sat Sep 21, 2013 10:48 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Sep 03, 2013 3:11 pm
Posts: 119
Sounds like your dose was too high. But that's ok, your receptors are nice and soaked in. In my opinion (which is not a doctor's opinion), I would try for 4-6 mg, then if still too high, 2-4 mg. I had a habit like yours, and was put on way too much in the beginning. Unfortunately, I didn't my research like you, and thought I was supposed to regulate myself to the dose prescribed. Which led to me being on a way too high dose for way too long.

_________________
"Never feed him a lot. Never more than a spot! Or something may happen. You never know what!"


Top
 Profile  
 
PostPosted: Sat Sep 21, 2013 12:36 pm 
Offline
Average Poster
Average Poster

Joined: Sat Sep 21, 2013 12:12 am
Posts: 6
Thanks so much I did taper myself down this morning now just a lil shaky but not feeling all H'd out its very confusing the same symptoms for over dose n side effects on insert of product so was kinda freaked out I can eat hydrocodone all day and jus feel good but don't tolerate other opiates well eg morphine Oxy' s etc I'm a very specific addict I guess :/


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Sep 21, 2013 1:02 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Suboxone is stronger than hydro, so it's pretty common to see this result. It'll wear off but may take a couple days for you to feel regular. When you re-dose, take a very small amount, maybe 1 mg, and see how that works. You can always add more if you need it.


Top
 Profile  
 
PostPosted: Sat Sep 21, 2013 1:16 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Tue Sep 03, 2013 3:11 pm
Posts: 119
tinydancer wrote:
Suboxone is stronger than hydro, so it's pretty common to see this result. It'll wear off but may take a couple days for you to feel regular. When you re-dose, take a very small amount, maybe 1 mg, and see how that works. You can always add more if you need it.


Yeah, I like your advice better than mine. I had thought she should reduce more slowly. But then she might get stuck at 2mg. Better to slowly build up if needed.

_________________
"Never feed him a lot. Never more than a spot! Or something may happen. You never know what!"


Top
 Profile  
 
PostPosted: Sat Sep 21, 2013 5:57 pm 
Offline
Average Poster
Average Poster

Joined: Sat Sep 21, 2013 12:12 am
Posts: 6
Thank ya thank ya both were helpfull jus so I didn't feel crazy :) exactly what I took and yes 100 percent better funny I'm taking something stronger then what I take to get me off it idc as long as it works :))


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group